# SDR FDEA201909092349

- Difficulty date: September 9, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEND IN FUSELAGE SKIN AROUND FASTENER AT BS1350 BETWEEN S5L AND S6L MEASURED AND EVALUATED PREVIOUS BLEND ON FUSELAGE SKIN AT BS 1350 BETWEEN S.5L   AND S.6L IAW SRM 53-00-01-1A , FIG 101 DETAIL III AND FOUND TO BE OUT OF LIMITS.  CARRIED OUT SMALL HOLE FLUSH REPAIR ON FUSELAGE SKIN AT BS 1350 BETWEEN S.5L  AND   S.6L IAW SRM 53-00-01-2R FIG 201 REPAIR 7.
